# SDR ALGA2014111434037

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Leaking
- Location: Heater
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, AFT BAG FIRE LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WHEN BLEED AIR & BLOWER SWITCHES WERE TURNED OFF.  FOUND OIL ON HEATER DISTRIBUTION BOX & HEATER DUCT UNSEALED.  CLEANED HEATER BOX & RESEALED DUCT.
